The Annals of Statistics

Correction: Asymptotic Behavior of $M$ Estimators of $p$ Regression Parameters when $p^2 / n$ is Large: II. Normal Approximation

Stephen Portnoy

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 4 (1991), 2282.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176348403

Digital Object Identifier
doi:10.1214/aos/1176348403

Mathematical Reviews number (MathSciNet)
MR1135181

Zentralblatt MATH identifier
0745.62017

JSTOR
links.jstor.org

Citation

Portnoy, Stephen. Correction: Asymptotic Behavior of $M$ Estimators of $p$ Regression Parameters when $p^2 / n$ is Large: II. Normal Approximation. Ann. Statist. 19 (1991), no. 4, 2282. doi:10.1214/aos/1176348403. https://projecteuclid.org/euclid.aos/1176348403


Export citation

See also

  • Original Paper: Stephen Portnoy. Asymptotic Behavior of $M$ Estimators of $p$ Regression Parameters when $p^2 / n$ is Large; II. Normal Approximation. Ann. Statist., Volume 13, Number 4 (1985), 1403--1417.